# SDR CA150911003

- Difficulty date: August 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF,  THE RT ENGINE TEMPERATURE WARNING TURNED AMBER.  THE ENGINE TEMPERATURE CONTINUED TO RISE UNTIL POWER WAS REDUCED. THE CREW ELECTED TO RETURN TO THE ORIGIN AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  HIGHEST INDICATED TEMPERATURE WAS 926 DEGREES ,TROUBLESHOOTING DID NOT RESULT IN ANY IMPROVEMENT TO THE TEMPERATURE MARGIN AND THE ENGINE WILL BE REPLACED.
